| Model Number |
M00534360 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during a stent placement procedure in the intrahepatic stone, performed on an unknown date.During a routine follow up, it was noticed that the stent migrated distally into the doudenum.A small perforation occured in the doudenum as a result of migration.Clips were used to successfully seal the perforation.It was unknown if a new stent was implanted to the patient.There were no other patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine and is expected to fully recover.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.